# SDR UPS08M52137

- Difficulty date: January 25, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 840-859
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, MAIN DECK SEAT TRACK AT BS 840-BS859 X=-7.5 (RT) FOUND CORROSION AS MARKED CORRODED SECTION TRIMMED OFF PER SRM 53-70-00 V.1FIG.R.40.  HFEC INSP C/OUT IAW DAC NDTSPM 06-10-01.001R.13 FOUND NO CRACK EVIDENT.  REPAIR SPLICES AND PLATES FABRICATED PER SRM 53-70-00 V.1R.40 FIG 1.  HOLES PICK UP ON REPAIR PARTS PER SRM 53-70-00V.1R.40 FIG 1 AND REPROTECTED PER SRM 51-21-01 V .2R.40.  REPAIR PARTS AND TRACK INSTALLED PER SRM 53-70-00 V1 FIG 1R 40.
